MathSciNet Relay Station
MathSciNet bibliographic data
MR1080408 (91h:92018) 92D15
Hofbauer, J.; Sigmund, K. Adaptive dynamics and evolutionary stability. Appl. Math. Lett. 3 (1990), no. 4, 75–79.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement